# SDR BB06017

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 66,897 hours, 29,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Failed
- Location: Evac Slide
- Component: Escape Slide
- Component part number: D31041146
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L3 DOOR ESCAPE SLIDE CHECK, MAINTENANCE FOUND ONE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE SLIDE.  ON DEPLOYMENT, ALL LIGHTS WERE INOPERATIVE. ONCE SLIDE WAS RELEASED FROM AIRCRAFT, ALL LIGHTS BUT ONE ILLUMINATED.
